# SDR 278229

- Difficulty date: May 18, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, EXPERIENCED MULTIPLE WARNINGS FOR UNSAFE RT MAIN GEAR.  ALTITUDE WARNING HORN SOUNDED AT 2000 FT, INADDITION TO WINDSHEAR LIGHT AND STICK SHAKER (NO SHEAR NOTED).  AIRCRAFT RETURNED TO MSY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR ACCY UNIT.
